# SDR UALA2010040601141

- Difficulty date: April 6, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 79,407 hours, 9,708 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - UPPER DECK FRAME AT STA 1180 RT FASTENER HOLE 1 EACH.   MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGE.  HFEC MFG AND INSTALLED REPAIR PARTS.
